Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What do red and itchy bumps on hands indicate?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 773 Questions
Question
I have tiny red bumps on the top of my hands , they itch a little and are almost like tiny blisters, We were recently on vacation in Sea Island XXXXXXX and I was in the sun for a few hours a day, but i always had 50 sunscreen on and reapplied (or at least i thought I did. what can I do to get rid of them, they seem to be getting a little bigger and it is making my skin feel tight and bumpy. Also, will I get this every time I am in the sun from now on? thank you, XXXXXXX XXXXXXX
Posted Sun, 24 Aug 2014 in Skin Rash
 
 
Answered by Dr. Charu Bansal 3 hours later
Brief Answer:
polymorphic light eruption is most likely possibil

Detailed Answer:
Hello dear,
Welcome to healthcaremagic.
I have read your query and understood your concern.

It seems that you are suffering from a condition called polymorphic light eruption.
It is a sort of allergy due to sun exposure leading to various types of itchy skin lesions. There is associated burning sensation also usually on sun exposure.

I will advice you to put a pic of the lesions so that I can help you to my best.
Stay healthy.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor